Thread: New Hip anyone?
View Single Post
  #22 (permalink)  
Old Wed Dec 27, 2017, 05:23pm
RKBUmp RKBUmp is offline
Official Forum Member
 
Join Date: Jun 2008
Posts: 1,300
Not sure how you have personally reacted to Gabapentin, but it is a drug I would be very leery of. I know of a few doctors personally that will not prescribe it for anything.

My mother was on a large dose for years. After a change of doctors and conversations with him about her lethargy, lack of balance and mental confusion he suggested we take her off of it. It took almost 3 months to slowly taper off the drug and when we finally eliminated it she was much more sharp mentally, was not as lethargic and her balance improved.

My sister's doctor prescribed it to her for neuropathy. She took it for 3 days and said the entire time she was scatter brained, could not keep a train of thought to save her life and had no balance. She stopped taking it because the side effects were worse than the condition.

Hope it is working in your case, but something to watch out for.
Reply With Quote